# SDR ASAA0380803

- Difficulty date: November 24, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 0105606
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 23.  RECONNECTED MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
